MathSciNet Relay Station
MathSciNet bibliographic data
MR1459103 (99a:53049) 53C22 (53C40 57M25)
Alexander, Stephanie B.; Bishop, Richard L. The Fary-Milnor theorem in Hadamard manifolds. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3427–3436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement